# SDR SIMA20131213002

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 23,260 hours, 19,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY LIGHT EXIT SIGN AT LT EMERGENCY EXIT OVERWING HATCH FAILS TO ILLUMINATE.  R & R NR 4 INVERTER IAW AMM 33-50-11, OPERATIONS CHECKED GOOD.
